# SDR SWAA201908135748

- Difficulty date: August 11, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 44,305 hours, 21,863 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: CFM5677B24
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/DECLARED EMERGENCY/INFLIGHT SHUTDOWN, NR 2 ENGINE OIL QUANTITY INDICATION DECREASED, CREW SHUT DOWN THE ENGINE.    R & R NR 2 ENGINE IAW MT.
